# SDR AALA20161116016

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 46,180 hours, 18,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 4A39021
- Condition: Damaged
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS MISSING A TAB ON LEFT SIDE OF BAR.  REMOVED AND REPLACED GIRT BAR IAW 25-66-01.  OPERATIONAL CHECK GOOD.
